BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 25, 2011, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: On Sandwich Theorem of Analytic Functions Involving Integral Operator
Authors: Aouf, M. K.
Shamandy, A.
Mostafa, A. O.
Madian, S. M.
Keywords: Analytic functions
differential subordination
sandwich theorems
integral operator
Issue Date: 2011
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 25, Fasc 1-2 (2011), 15p-29p
Description: 2000 Mathematics Subject Classification: 30C45
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 25, 2011, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-25-015-029.pdf5.25 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License